75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Joint pains

2 REPLIES 2

Re: Joint pains

Hi Ali,

 

no, had no pains after rads. However, its a very stressful time...tnsion can cause all sorts of pains we never had before.....best check it out tho if it continues...oh and sometimes lying still for a lng time  on a hard table(such as the rads one ) might conceivably do that.

 

best of luck and keep well xx

 

Moijan

Re: Joint pains

Hi Ali49,

 

I'm sorry to hear you've been in pain. I am sure some of our users will be along to share their experiences and show their support soon. 

 

In the meantime you can always post on our Ask the Nurse board or call our helpline on 0808 800 6000, who will be able to talk you through any questions you have and offer a friendly ear. The opening hours are below:

 

Monday-Friday, 9am-5pm
Late opening Wednesday, 9am-7pm
Saturday, 9am-1pm

 

Best wishes, 

Bonita 

Joint pains

Hi All, i am 6 weeks after rads now and seemed to be doing ok apart from feeling tired at times. However i am now suffering from pains in my hip, knees and ankles. I am not on any hormone tablets. Has anyone else had joint pains after rads?